# SDR SWIA201130911

- Difficulty date: October 26, 2011
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 23,056 hours, 18,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS A CRACK BETWEEN STEPS 4 & 5 ON FORWARD SIDE OF STAIR ASSEMBLY.  (C-CHECK)  REPAIRED IN REFERENCE TO CRJ200 SRM.
